# SDR GTIA2025013038705

- Difficulty date: January 29, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N980NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11331
- Aircraft time: 6,837 hours, 2,960 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RAN FUME REMOVAL PROCEDURE. SELECTED PACK 2 OFF ( PACKS - A320 WITH MOD. 30626/MP K6443 (ENHANCED ECS) OR A321 WITH MOD. 157080/MP K17996 (PACK FLOW SELECTOR) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) )-PERFORMED PACK BURNOUT IAW AMM 21-00-00-615-803-A. PERFOMED OPS CHECK, OPS CHECK GOOD. REMOVED PLACARD, UPDATED LOG BOOK, AND NOTIFIED MOC. THIS CLEARS MDDR 103955
DESCRIPTION OF ODOR/FUMES: AFT FLT ATTENDANT REPORTING THAT THEY SMELLED DIRTY SOCK SMELL DURING TAKE OFF. NO MEDICAL ATTENTION REQUIRED.
